# SDR 000210

- Difficulty date: October 16, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N273
- Make and model: Emb EMB-145
- Aircraft time: 5,091 hours, 4,464 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOT REPORTS RT NOSE TIRE BLEW ON TAKEOFF ROLL.
